Mathematics and Statistics Vol. 1(3), pp. 157 - 161
DOI: 10.13189/ms.2013.010307
Reprint (PDF) (131Kb)

On Cyclicity and Regularity of Commuting Matrices

Boris Shekhtman*
Department of Mathematics and Statistics, University of South Florida, Tampa, FL 33620, United States


It is well-known that the following properties of a matrix are equivalent: a matrix is non-derogatory if and only if is cyclic if and only if it is simple and if and only if it is 1-regular. In this article we attempt to extend these properties to a sequence of commuting matrices and examine the relation between them.

Commuting matrices, cyclicity, regularity, simplicity, non-derogatory sequences

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] Boris Shekhtman , "On Cyclicity and Regularity of Commuting Matrices," Mathematics and Statistics, Vol. 1, No. 3, pp. 157 - 161, 2013. DOI: 10.13189/ms.2013.010307.

(b). APA Format:
Boris Shekhtman (2013). On Cyclicity and Regularity of Commuting Matrices. Mathematics and Statistics, 1(3), 157 - 161. DOI: 10.13189/ms.2013.010307.